4 doctors weighed in:
I have bursitis. Does motrin help?
4 doctors weighed in

Dr. Anthony Glaser
Family Medicine
2 doctors agree
In brief: Yes
. . . But remember that Motrin may cause bleeding in the stomach, may raise your blood pressure, and may also be dangerous for people with kidney problems - so don't take high doses for a long time.

In brief: Yes
. . . But remember that Motrin may cause bleeding in the stomach, may raise your blood pressure, and may also be dangerous for people with kidney problems - so don't take high doses for a long time.
Dr. Anthony Glaser
Dr. Anthony Glaser
Thank
Dr. Ankush Bansal
Internal Medicine
In brief: Yes
Ibuprofen (e.
g. Motrin) is good anti-inflammatory and pain medication. It often helps in the relief of bursitis pain & swelling.

In brief: Yes
Ibuprofen (e.
g. Motrin) is good anti-inflammatory and pain medication. It often helps in the relief of bursitis pain & swelling.
Dr. Ankush Bansal
Dr. Ankush Bansal
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
107,000 doctors available
Read more answers from doctors